Follow
David Nualart
David Nualart
Professor, The University of Kansas
Verified email at math.ku.edu
Title
Cited by
Cited by
Year
The Malliavin calculus and related topics
D Nualart
Springer 1995, 317, 2006
46932006
Stochastic calculus with anticipating integrands
D Nualart, ╔ Pardoux
Probability theory and related fields 78 (4), 535-581, 1988
6911988
Stochastic calculus with respect to Gaussian processes
E Alos, O Mazet, D Nualart
The Annals of Probability 29 (2), 766-801, 2001
5852001
Differential equations driven by fractional Brownian motion
A Rascanu
Collectanea Mathematica, 55-81, 2002
4972002
Central limit theorems for sequences of multiple stochastic integrals
D Nualart, G Peccati
The Annals of Probability 33 (1), 177-193, 2005
4442005
Chaotic and predictable representations for LÚvy processes
D Nualart, W Schoutens
Stochastic processes and their applications 90 (1), 109-122, 2000
3762000
Parameter estimation for fractional Ornstein–Uhlenbeck processes
Y Hu, D Nualart
Statistics & probability letters 80 (11-12), 1030-1038, 2010
2862010
Backward stochastic differential equations and Feynman-Kac formula for LÚvy processes, with applications in finance
D Nualart, W Schoutens
Bernoulli, 761-776, 2001
2632001
Generalized stochastic integrals and the Malliavin calculus
D Nualart, M Zakai
Probability theory and related fields 73 (2), 255-280, 1986
2591986
Stochastic integration with respect to the fractional Brownian motion
E Al˛s, D Nualart
Stochastics and Stochastic Reports 75 (3), 129-152, 2003
2582003
Stochastic integration with respect to fractional Brownian motion and applications
D Nualart
Contemporary Mathematics 336, 3-40, 2003
2372003
Evolution equations driven by a fractional Brownian motion
B Maslowski, D Nualart
Journal of Functional Analysis 202 (1), 277-305, 2003
2212003
Central limit theorems for multiple stochastic integrals and Malliavin calculus
D Nualart, S Ortiz-Latorre
Stochastic Processes and their Applications 118 (4), 614-628, 2008
2202008
Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than 12
E Al˛s, O Mazet, D Nualart
Stochastic processes and their applications 86 (1), 121-139, 2000
2142000
Anticipative calculus for the Poisson process based on the Fock space
D Nualart, J Vives
SÚminaire de probabilitÚs de Strasbourg 24, 154-165, 1990
2011990
Regularization of differential equations by fractional noise
D Nualart, Y Ouknine
Stochastic Processes and their Applications 102 (1), 103-116, 2002
1942002
Analysis on Wiener space and anticipating stochastic calculus
D Nualart
Lectures on probability theory and statistics, 123-220, 1998
1871998
A minicourse on stochastic partial differential equations
RC Dalang, D Khoshnevisan, C Mueller, D Nualart, Y Xiao
Springer, 2009
1712009
White noise driven quasilinear SPDEs with reflection
D Nualart, E Pardoux
Probability Theory and Related Fields 93 (1), 77-89, 1992
1541992
Stochastic integral of divergence type with respect to fractional brownian motion with Hurst parameter
P Cheridito, D Nualart
Annales de l'IHP ProbabilitÚs et statistiques 41 (6), 1049-1081, 2005
1512005
The system can't perform the operation now. Try again later.
Articles 1–20